Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 17 found articles
 
 
  Interpolation and mapping of probabilities for geochemical variables exhibiting spatial intermittency
 
 
Title: Interpolation and mapping of probabilities for geochemical variables exhibiting spatial intermittency
Author: Pardo-Igúzquiza, Eulogio
Chica-Olmo, Mario
Appeared in: Applied geochemistry
Paging: Volume 20 (2005) nr. 1 pages 12 p.
Year: 2005
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands